Quantcast

Subscribe to:
POZ magazine
E-newsletters
Join POZ: Facebook MySpace Twitter Pinterest
Tumblr Google+ Flickr MySpace
POZ Personals
Sign In / Join
Username:
Password:
Welcome, Guest. Please login or register.
September 23, 2014, 04:50:41 AM

Login with username, password and session length


Members
  • Total Members: 23525
  • Latest: Dman
Stats
  • Total Posts: 639834
  • Total Topics: 48573
  • Online Today: 204
  • Online Ever: 585
  • (January 07, 2014, 02:31:47 PM)
Users Online
Users: 1
Guests: 148
Total: 149

Welcome


Welcome to the POZ/AIDSmeds Community Forums, a round-the-clock discussion area for people with HIV/AIDS, their friends/family/caregivers, and others concerned about HIV/AIDS.  Click on the links below to browse our various forums; scroll down for a glance at the most recent posts; or join in the conversation yourself by registering on the left side of this page.

Privacy Warning:  Please realize that these forums are open to all, and are fully searchable via Google and other search engines. If you are HIV positive and disclose this in our forums, then it is almost the same thing as telling the whole world (or at least the World Wide Web). If this concerns you, then do not use a username or avatar that are self-identifying in any way. We do not allow the deletion of anything you post in these forums, so think before you post.

  • The information shared in these forums, by moderators and members, is designed to complement, not replace, the relationship between an individual and his/her own physician.

  • All members of these forums are, by default, not considered to be licensed medical providers. If otherwise, users must clearly define themselves as such.

  • Forums members must behave at all times with respect and honesty. Posting guidelines, including time-out and banning policies, have been established by the moderators of these forums. Click here for “Am I Infected?” posting guidelines. Click here for posting guidelines pertaining to all other POZ/AIDSmeds community forums.

  • We ask all forums members to provide references for health/medical/scientific information they provide, when it is not a personal experience being discussed. Please provide hyperlinks with full URLs or full citations of published works not available via the Internet. Additionally, all forums members must post information which are true and correct to their knowledge.

  • Product advertisement—including links; banners; editorial content; and clinical trial, study or survey participation—is strictly prohibited by forums members unless permission has been secured from POZ.

To change forums navigation language settings, click here (members only), Register now

Para cambiar sus preferencias de los foros en español, haz clic aquí (sólo miembros), Regístrate ahora

Finished Reading This? You can collapse this or any other box on this page by clicking the symbol in each box.

Author Topic: physical problems  (Read 1205 times)

0 Members and 1 Guest are viewing this topic.

Offline Peter6836

  • Member
  • Posts: 391
  • Me and my Granddaughter Noa
physical problems
« on: October 11, 2008, 06:36:38 PM »
Well everyone now I have found myself with a constant itch and rashes everyday. I use cream for yeast infections and I take aveno baths. I also have a problem with my bowel movements, five or more a day. My back side is burning horribly. I have also been told at the school where I work that ther are only certain bathrooms I am allowed to know use. I always use the bathroom clean I whipe the seat and flush twice I often carry clorax wipes with me to clean up and make sure I am not leaving anything a mess. But the only  other mens room in the building requires a key being it in
 a closet. I as a sub am not given room keys. I am feeling like I am being discriminated against. Just another slap in the face I have had to endure in the past few months.
Peter

Offline Assurbanipal

  • Member
  • Posts: 2,173
  • Taking a forums break, still see PM's
Re: physical problems
« Reply #1 on: October 11, 2008, 06:51:28 PM »
Hi Peter

I know it's irritating to always be back and forth to the doctor, but a rash and constant itching sounds like something you might want to talk over with your medical team.  Might inidicate some sort of allergic reaction.

Hope you get some relief.
A
« Last Edit: October 11, 2008, 08:32:49 PM by Assurbanipal »
5/06 VL 1M+, CD4 22, 5% , pneumonia, thrush -- O2 support 2 months, 6/06 +Kaletra/Truvada
9/06 VL 3959 CD4 297 13.5% 12/06 VL <400 CD4 350 15.2% +Pravachol
2007 VL<400, 70, 50 CD4 408-729 16.0% -19.7%
2008 VL UD CD4 468 - 538 16.7% - 24.6% Osteoporosis 11/08 doubled Pravachol, +Calcium/D
02/09 VL 100 CD4 616 23.7% 03/09 VL 130 5/09 VL 100 CD4 540 28.4% +Actonel (osteoporosis) 7/09 VL 130
8/09  new regimen Isentress/Epzicom 9/09 VL UD CD4 621 32.7% 11/09 VL UD CD4 607 26.4% swap Isentress for Prezista/Norvir 12/09 (liver and muscle issues) VL 50
2010 VL UD CD4 573-680 26.1% - 30.9% 12/10 VL 20
2011 VL UD-20 CD4 568-673 24.7%-30.6%
2012 VL UD swap Prezista/Norvir for Reyataz drop statin CD4 768-828 26.7%-30.7%

Offline BT65

  • Global Moderator
  • Member
  • Posts: 9,945
Re: physical problems
« Reply #2 on: October 11, 2008, 08:17:12 PM »
Peter, I don't believe it's legal for them allocating only certain bathrooms for you to use. 

About the rash, I agree about seeing your doctor.  For the diarrhea, you might try Immodium.  That works pretty well.
I've never killed anyone, but I frequently get satisfaction reading the obituary notices.-Clarence Darrow

 


Terms of Membership for these forums
 

© 2014 Smart + Strong. All Rights Reserved.   terms of use and your privacy
Smart + Strong® is a registered trademark of CDM Publishing, LLC.